MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BALL HEADS: MECTACER 01.29.205 MECTACER HEAD BIOLOX DELTA DIA.32 12/14-M

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BALL HEADS: MECTACER 01.29.205 MECTACER HEAD BIOLOX DELTA DIA.32 12/14-M
Model Number 01.29.205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 years and 4 months after primary, the patient came in reporting pain and the cause is unknown.The surgeon revised the medacta stem and head with a competitor stem and head and revised the medacta liner with a medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 16-apr-2025 lot 174703: (b)(4) items manufactured and released on 27-sep-2017.Expiration date: 18-sep-2022.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: liner: mpact 01.32.3248hct flat pe hc liner ø32/f (k103721) lot 168468: (b)(4) items manufactured and released on 07-mar-2017.Expiration date: 14-feb-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem-h prox.Coat.01.18.182 amistem-h proximal coating lat.Size 2 (k161635) lot 167939: (b)(4) items manufactured and released on 16-feb-2017.Expiration date: 08-feb-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
BALL HEADS: MECTACER 01.29.205 MECTACER HEAD BIOLOX DELTA DIA.32 12/14-M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21974794
Report Number3005180920-2025-00375
Device Sequence Number9274512
Product Code LZO
UDI-Device Identifier07630030809163
UDI-Public07630030809163
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number01.29.205
Device Lot Number174703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown